# SDR CA111205009

- Difficulty date: November 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3251 · Steering Unit
- Part: Ecu
- Part number: 4480000601
- Condition: Failed
- Location: Steering System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH "NWS INOPERATIVE MSG" WAS POSTED.  THE CORRESPONDING QRH ENTRY WAS PERFORMED.  THE LANDING WAS UNEVENTFUL AND THE ACFT ROLLED STRAIGHT AHEAD UNTIL WALKING SPEED WAS REACHED.  WITH THE HELP OF USING THE BRAKES ON ONE SIDE ONLY AND RAISING CAREFULLY THE TRUST THAT 1 ENGINE, THE AC COULD EXIT ON TAXIWAY AND STOPPED THERE.  FROM THERE THE ACFT WAS TOWED TO THE PARKING POSITION. T/S OF THE MAINTENANCE REVEALED THE NWS ECU FAULTY.  THE NWS ECU WAS EXCHANGED AND TESTED IAW AMM 32-51-20-000-400-801-A01, REV 36.  ACFT RETURNED TO SERVICE.  FAILURE DID NOT RE-APPEAR SINCE THE NWS ECU WAS CHANGED, NWS ECU 448000-06-01.
